# SDR AWXA200401119

- Difficulty date: October 12, 2004
- Submitted: October 13, 2004
- Operation: Air carrier
- Aircraft: N629AW
- Make and model: Airbus A320-231
- Aircraft serial: 076
- Aircraft time: 47,823 hours, 21,579 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Computer
- Part number: B398BCM0109
- Part serial: 664
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF, NR 1 ENG DID NOT PRODUCE TAKEOFF THRUST, EPR ONLY AT 1.31, REQUIRED EPR 1.42, REJECTED TAKEOFF AT 95 KTS. MX TROUBLESHOT SYS, WITH ENGINES NOT RUNNING FOUND EPR MISMATCH BETWEEN ENGINE NR 1 & 2 AT FLEX MAXIMUM CONTINUOUS THRUST (MCT) AND TOGA POSITIONS. NR 1 ENG ECAM DISPLAYED AT FLEX / MCT 1.306, NR 2 ENGINE HAD 1.287.  RESET NR 2 FMGC & BOTH ENGINES EPR'S MATCHED PERFECTLY NR 1 ENG 1.274, & NR 2 ENG 1.273. R &  R NR 2 FMGC IAW T/C R2A22303, AND NR 1 ENG THROTTLE CONTROL UNIT IAW AMM, ENG RUN OPS CHECK GOOD.  FMGC WAS NO FAULT FOUND, UNIT WAS SUBJECTED TO NUMEROUS TESTS AND PASSED ALL SUCCESSFULLY. FMGC S/N 664 WAS EXCHANGED AT VENDOR.
